# SDR ASAA2014070108417

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 29,024 hours, 8,838 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON BLEEDS OFF 27K TO, AFTER PACKS RECONFIGURED, RT BLEED TRIP OFF OCCURRED. PERFORMED QRH PROCEDURE, TRIP RESET RT BLEED TRIP OFF LIGHT EXTINGUISHED. ACFT GROUNDED. OPS NORMAL IAW FIM 36-10-801.
